# SDR HEEA967026

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS AN INCONSISTENT OUTPUT AND WILL NOT CALIBRATE.
